# SDR CA190613005

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 7455025
- Condition: Faulted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT, FOLLOWED BY A/SKID INBD AND PARK BRAKE SOV CAUTION MESSAGES. RETURNED TO FIELD.   CORRECTIVE ACTION: REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE ASSY IAW CRJ 200 AMM 32-31-01. (TC# 20190613005)
